# SDR CA000614013

- Difficulty date: May 15, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Skrsky S64E
- Aircraft time: 12,131 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 696200
- Condition: Stripped
- Location: Retention Stud
- Part time: 30,530 hours
- Component: Accessory G/B, Pwa
- Stage of operation: HO
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) COPILOT NOTICED NR 2 ENGINE OIL PRESSURE IND FLUCTUATING THEN FOLLOWED BY ILLUMINATION OF ENGINE OIL PRESSURE WARNING LIGHT.  PILOT BROUGHT ENGINE BACK TO FLT IDLE WHERE ENG OIL PRESSURE STABILIZED AT 38 PSI.  ON FINAL APPROACH, ENG OIL PRESSURE DROPPED TO 20 PSI AND LANDED WITH SINGLE ENG.  AN INSP OF SUBJECT ENG REVEALED THAT OIL FILTER COVER ATTACHMENT STUD HAD PULLED OUT OF ACCESSORY GEARBOX CAUSING FILTER COVER TO DROP DOWN SLIGHTLY MAKING THE O-RING SEAL INEFFECTIVE.  ENG GEARBOX  AND STUD REPLACED IAW MFGS INSTRUCTIONS, ENG OIL FILTER INSPECTED, CLEANED, AND REINST.   ENG SERVICED WITH OIL AND GROUND RUN FOR LEAKS.  ADDITIONALLY,  VIBRATION SWEEP CARRIED OUT.
